English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On l-adic iterated integrals. II: Functional equations and l-adic polylogarithms

MPS-Authors
/persons/resource/persons236455

Wojtkowiak,  Zdzislaw
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Wojtkowiak, Z. (2005). On l-adic iterated integrals. II: Functional equations and l-adic polylogarithms. Nagoya Mathematical Journal, 177, 117-153.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2D82-7
Abstract
There is no abstract available